# SDR 99ZZZX4409

- Difficulty date: November 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407CR
- Make and model: Bell 407
- Aircraft serial: 53254
- Engine: Allsn 250C47B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 23069251
- Condition: Leaking
- Location: Fuel System
- Part time: 407 hours
- Component: Chndlrevans
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL CONTROL LEAKING AT AMBIENT AIR PASSAGE.  1-2 DROPS AFTER START.  INTERNAL LEAKAGE.
